# SDR SWIA201229120

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 22,986 hours, 19,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION FROM FAT RECIEVED GEAR DISAGREE.  (FLT 5439)  BLEED AIR FROM NR 3 HYD SYSTEM AND SERVICED TO PROPER LEVEL.
